A review of a rare entity, pharmacobezoars, also known as medication bezoars are mainly related to over-dosage of a drug or due to the pharmaceutical formulation of a drug product. Certain medications such as antacids, enteric coated aspirin, laxatives, nifedipine, and quetiapine have a propensity to form bezoars. Various case-reports have been published on bezoar formation following extended release or sustained-release formulations. The formation of these bezoars cannot just be attributed to the pharmaceutical formulation of the drug. There are various anatomical, physiological, and pathological factors involved in their formation. The symptoms are mainly gastro-intestinal, abdominal pain or discomfort being the most common. It may present as intestinal obstruction in many cases since diagnosis of pharmacobezoars is difficult at early stages. A CT-scan or endoscopy may be performed for a definitive diagnosis. Treatment is mostly dependent on the location of the bezoar and is surgical. Pharmacobezoars, though rare may be fatal at times and wider research into this topic is warranted.